Explicit div-curl inequalities in bounded and unbounded domains of $${{\mathbb {R}}}^3$$ R 3

Abstract : We give a constructive proof of some functional inequalities related to the div and curl operators in bounded and unbounded domains of R3. Our new innovation consists in giving explicit constants in several geometric configurations. These inequalities are of a first use in solving div-curl systems and vector potential problems arising in physics.
Document type :
Journal articles
Complete list of metadatas

https://hal.uvsq.fr/hal-02173365
Contributor : Maxence Larrieu <>
Submitted on : Thursday, July 4, 2019 - 2:19:13 PM
Last modification on : Saturday, July 6, 2019 - 1:17:08 AM

Identifiers

Citation

Tahar Zamène Boulmezaoud, Keltoum Kaliche, Nabil Kerdid. Explicit div-curl inequalities in bounded and unbounded domains of $${{\mathbb {R}}}^3$$ R 3. Annali dell'Universita di Ferrara, Springer Verlag, 2017, 63 (2), pp.249-276. ⟨10.1007/s11565-016-0266-7⟩. ⟨hal-02173365⟩

Share

Metrics

Record views

19